# SDR CA130521008

- Difficulty date: May 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,692 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 83010099005
- Condition: Chafed
- Location: De-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEICE LIGHTS ON THE LT SIDE ARE NOT WORKING WHEN BOOTS ARE INFLATED. MAINTENANCE ACTION FOUND THAT THE DEICE TUBE PASSING THROUGHT THE NR 1 NACELLE WAS CHAFED BY A MISROUTED MLG ALTERNATE RELEASE CABLE.  REF IPC 30-10-00, FIGURE 05, ITEM 120D, NEW TUBE WAS INSTALLED IN THE CORRECT POSITION AND FUNCTION CHECKED SERVICEABLE.
